# SDR GLBA2013071200714

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 34,757 hours, 41,845 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE RT FWD SPAR CAP ANGLE ON THE VERTICAL STAB AT SECOND FASTENER FROM THE TOP, .375" IN LENGTH.  REPAIRED IAW EO 13-1900-55-018.
